MAUDE Adverse Event Report: HUDSON VENTILATOR TUBING SET,LONG LENGTH; CIRCUIT, BREATHING (W CONNECTO

HUDSON VENTILATOR TUBING SET,LONG LENGTH; CIRCUIT, BREATHING (W CONNECTO
Model Number IPN913687
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "there appears to be a leak in the circuit.Patient was losing volume from ventilator.No hole is visible".No patient consequence or injury reported.Patient condition reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one 1613, ventilator tubing for investigation.Upon receipt, the circuit was visually examined.No signs of abuse, misuse, or damage observed.After the sample failed testing, visual inspection identified a slit in the tubing.The slit was straight and smooth which is consistent with damage caused by a sharp object (e.G.Scalpel, blade, scissors, etc).The cut in the tubing was located 125 cm from the wye connector.The cut measured approximately 15mm long.The circuit was connected to a source of air and the ends of the circuit were occluded.The circuit was submerged under water.The circuit immediately bubbled indicating a leak.The device history record of batch number 74c2100061 that belongs to catalog number 1613 (ventilator tubing set, long length) has been reviewed and no issues or discrepancies were found which could potentially be related to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.The dhr shows that the product was assembled and inspected according to specifications.The ifu provided with this product states "before use, test the ventilator circuit in accordance with the original ventilator manufacturer's instructions." the complaint that the breathing circuit was leaking has been confirmed.After the sample failed testing, visual inspection identified a slit in the tubing.Since all circuit product codes are inspected 100% before leaving the manufacturing facility, it is unlikely that the failure was present at the time of release.A device history record review was performed with no evidence to suggest a manufacturing related issue.The slit was straight and smooth which is consistent with damage caused by a sharp object (e.G.Scalpel, blade, scissors).Therefore, based upon the damage observed, unintentional user error caused or contributed to this event.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
HUDSON VENTILATOR TUBING SET,LONG LENGTH
Common Device Name
CIRCUIT, BREATHING (W CONNECTO
MDR Report Key12196426
Report Number3004365956-2021-00220
Device Sequence Number14329834
Product Code CAI
UDI-Device Identifier14026704658920
UDI-Public14026704658920
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN913687
Device Catalogue Number1613
Device Lot Number74C2100061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2021
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date08/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1